# SDR RJEF20180522001

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 44,297 hours, 19,623 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DV84567015
- Part serial: 5354
- Condition: Inoperative
- Location: Rudder
- Part time: 2,117 hours, 947 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE AIRCRAFT HAD A FAILURE MESSAGE FOR THE AUTO FLT RUDDER TRV LIMIT SYS AND RETURNED TO THE GATE.  MAINTENANCE  PERFORMED A FAULT ANALYSIS IAW TSM 22-61-00-810-803,  REPLACED THE TRAVEL LIMITATION UNIT IAW AMM 27-23-51 PB401, PERFORMED AN OPS TEST OF THE RUDDER TRAVEL LIMITING FUNCTION IAW AMM 22-61-00-710-001-A AND AUTO FLIGHT TEST IAW AMM 22-96-00-710-001-A, BOTH TESTS WERE NORMAL, THE AIRCRAFT WAS RETURNED TO SERVICE.
